It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-05-2009, 11:22 PM   #1
Senior Member
(female)
 
Join Date: Nov 2005
Location: Canada
Posts: 113
anonymouswreck HB User
Can taking lots of Vitamin C cause continual stomach pain?

I started taking large amounts of vitamin C last July and it irritated my stomach. So I stopped taking it completely, but the stomach pain persisted and has gotten worse overtime.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Botox for anal fissure - does it cause incontinence? Neonsky Incontinence 16 05-11-2010 08:07 PM
Question about Taking Ferrous legalrun Anemia 2 11-09-2009 01:19 PM
Can taking lots of Vitamin C cause continual stomach pain? anonymouswreck Vitamins & Supplements 1 03-06-2009 01:12 PM
Taking vitamins??? Forensicmom Anemia 4 02-07-2009 04:11 AM
Taking vitamins on an empty stomach sunflowers287 Vitamins & Supplements 5 06-03-2008 02:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!